Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

C: Mathematical and Quantitative Methods

Journal of Economic Literature
Vol. 29, No. 2 (Jun., 1991), pp. 661-665
Stable URL: http://www.jstor.org/stable/2727567
Page Count: 5
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
C: Mathematical and Quantitative Methods
Preview not available

Page Thumbnails

  • Thumbnail: Page 
661
    661
  • Thumbnail: Page 
662
    662
  • Thumbnail: Page 
663
    663
  • Thumbnail: Page 
664
    664
  • Thumbnail: Page 
665
    665